Loading [MathJax]/jax/output/CommonHTML/jax.js
Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 2008, Volume 83, Issue 3, Pages 370–380
DOI: https://doi.org/10.4213/mzm4525
(Mi mzm4525)
 

This article is cited in 27 scientific papers (total in 27 papers)

On an Expansion of Almansi Type

V. V. Karachik

South Ural State University
References:
Abstract: We obtain an expansion of Almansi type for functions satisfying the equation Δmλu=0, where Δλ=λ12/x21++λn2/x2n and λk0.
Keywords: Almansi expansion, polyharmonic function, normalized system of functions, Laplace operator.
Received: 18.11.2006
Revised: 04.04.2007
English version:
Mathematical Notes, 2008, Volume 83, Issue 3, Pages 335–344
DOI: https://doi.org/10.1134/S000143460803005X
Bibliographic databases:
UDC: 517.956.22
Language: Russian
Citation: V. V. Karachik, “On an Expansion of Almansi Type”, Mat. Zametki, 83:3 (2008), 370–380; Math. Notes, 83:3 (2008), 335–344
Citation in format AMSBIB
\Bibitem{Kar08}
\by V.~V.~Karachik
\paper On an Expansion of Almansi Type
\jour Mat. Zametki
\yr 2008
\vol 83
\issue 3
\pages 370--380
\mathnet{http://mi.mathnet.ru/mzm4525}
\crossref{https://doi.org/10.4213/mzm4525}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2423536}
\zmath{https://zbmath.org/?q=an:1152.35351}
\transl
\jour Math. Notes
\yr 2008
\vol 83
\issue 3
\pages 335--344
\crossref{https://doi.org/10.1134/S000143460803005X}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000255998600005}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-43749100922}
Linking options:
  • https://www.mathnet.ru/eng/mzm4525
  • https://doi.org/10.4213/mzm4525
  • https://www.mathnet.ru/eng/mzm/v83/i3/p370
  • This publication is cited in the following 27 articles:
    1. Karachik V., “Dirichlet and Neumann Boundary Value Problems For the Polyharmonic Equation in the Unit Ball”, Mathematics, 9:16 (2021), 1907  crossref  mathscinet  isi
    2. Karachik V., “Green'S Function of Dirichlet Problem For Biharmonic Equation in the Ball”, Complex Var. Elliptic Equ., 64:9 (2019), 1500–1521  crossref  mathscinet  isi  scopus
    3. Karachik V.V., Turmetov B.K., “On Green'S Function of the Robin Problem For the Poisson Equation”, Adv. Pure Appl. Math., 10:3 (2019), 203–213  crossref  mathscinet  isi
    4. V. V. Karachik, “The Green function of the Dirichlet problem for the biharmonic equation in a ball”, Comput. Math. Math. Phys., 59:1 (2019), 66–81  mathnet  crossref  crossref  isi  elib
    5. V. V. Karachik, “Riquier–Neumann problem for the polyharmonic equation in a ball”, Differ. Equ., 54:5 (2018), 648–657  crossref  crossref  mathscinet  isi  elib  elib  scopus
    6. V. V. Karachik, B. Kh. Turmetov, “On the Green's function for the third boundary value problem”, Siberian Adv. Math., 29:1 (2019), 32–43  mathnet  crossref  crossref  elib
    7. V. V. Karachik, “Ob odnom predstavlenii funktsii Grina zadachi Dirikhle dlya bigarmonicheskogo uravneniya v share”, Vestn. Yuzhno-Ur. un-ta. Ser. Matem. Mekh. Fiz., 10:4 (2018), 13–22  mathnet  crossref  elib
    8. V. V. Karachik, B. T. Torebek, “On the Dirichlet–Riquier Problem for Biharmonic Equations”, Math. Notes, 102:1 (2017), 31–42  mathnet  crossref  crossref  mathscinet  isi  elib
    9. I. A. Gulyaschikh, “Razreshimost odnoi zadachi tipa Neimana dlya trigarmonicheskogo uravneniya v share”, Vestn. Yuzhno-Ur. un-ta. Ser. Matem. Mekh. Fiz., 9:3 (2017), 5–12  mathnet  crossref  elib
    10. V. V. Karachik, “Zadacha tipa Neimana dlya poligarmonicheskogo uravneniya v share”, Chelyab. fiz.-matem. zhurn., 2:4 (2017), 420–429  mathnet  mathscinet  elib
    11. Yuan H., Karachik V.V., “Representations of super-holomorphic functions and their applications”, Complex Var. Elliptic Equ., 61:11 (2016), 1517–1532  crossref  mathscinet  zmath  isi  elib  scopus
    12. E. Yu. Chistyakov, “O resheniyakh volnovogo uravneniya s mladshim chlenom”, Vestn. Yuzhno-Ur. un-ta. Ser. Matem. Mekh. Fiz., 7:4 (2015), 74–76  mathnet  crossref  elib
    13. V. V. Karachik, “Solution of the Dirichlet problem with polynomial data for the polyharmonic equation in a ball”, Diff Equat, 51:8 (2015), 1033  crossref
    14. V. V. Karachik, “Funktsiya Grina zadachi Dirikhle dlya poligarmonicheskogo uravneniya v share pri polinomialnykh dannykh”, Izv. Sarat. un-ta. Nov. ser. Ser.: Matematika. Mekhanika. Informatika, 14:4(2) (2014), 550–558  mathnet  crossref  elib
    15. V. V. Karachik, “Construction of polynomial solutions to the Dirichlet problem for the polyharmonic equation in a ball”, Comput. Math. Math. Phys., 54:7 (2014), 1122–1143  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    16. Koshanov B.D., “On the Solvability of Boundary Value Problems For the Nonhomogeneous Polyharmonic Equation in a Ball”, International Conference on Analysis and Applied Mathematics, AIP Conference Proceedings, 1611, eds. Ashyralyev A., Malkowsky E., Amer Inst Physics, 2014, 119–126  crossref  mathscinet  adsnasa  isi  scopus
    17. Yuan H., Qiao Yu., “Solutions of the Dirac and Related Equations in Superspace”, Complex Var. Elliptic Equ., 59:9 (2014), 1315–1327  crossref  mathscinet  zmath  isi  scopus
    18. Karachik V.V., Antropova N.A., “Polynomial Solutions of the Dirichlet Problem for the Biharmonic Equation in the Ball”, Differ. Equ., 49:2 (2013), 251–256  crossref  mathscinet  mathscinet  zmath  isi  elib  elib  scopus
    19. Koshanov B.D., “Usloviya razreshimosti kraevykh zadach dlya neodnorodnogo poligarmonicheskogo uravneniya v share”, Nauchnye vedomosti Belgorodskogo gosudarstvennogo universiteta. Seriya: Matematika. Fizika, 31:11 (2013), 44–53  elib
    20. V. V. Karachik, “Application of the Almansi formula for constructing polynomial solutions to the Dirichlet problem for a second-order equation”, Russian Math. (Iz. VUZ), 56:6 (2012), 20–29  mathnet  crossref  mathscinet
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:635
    Full-text PDF :241
    References:44
    First page:7
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025